Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Rigidity theorems for surfaces in euclidean space


Authors: Bang-Yen Chen and Gerald D. Ludden
Journal: Bull. Amer. Math. Soc. 78 (1972), 72-73
MSC (1970): Primary 53A05, 53B25, 53C40
DOI: https://doi.org/10.1090/S0002-9904-1972-12857-X
Errata, Volume 78: Bull. Amer. Math. Soc., Volume 78, Number 4 (1972), 628--628
MathSciNet review: 0290302
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A05, 53B25, 53C40

Retrieve articles in all journals with MSC (1970): 53A05, 53B25, 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12857-X